# SDR C2XA10CL026

- Difficulty date: February 13, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 16,299 hours, 12,602 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 191207422
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD FLT 5663 THE CREW REPORTED A BAG SMOKE WARNING MESSAGE WITH NO SIGN OF SMOKE OR FIRE.  MAINTENANCE INSPECTED AND REPAIRED BAG SMOKE DETECTOR WIRE 191-2074-22.  OPERATIONAL CHECKS WERE GOOD.
